MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. MERIT MAESTRO®; CATHETER, CONTINUOUS FLUSH

MERIT MEDICAL SYSTEMS, INC. MERIT MAESTRO®; CATHETER, CONTINUOUS FLUSH
Catalog Number 29MC29130SN/CNB
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that during use the catheter detached from the hub.No patient injury.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
MERIT MAESTRO®
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
1600 merit parkway
south jordan, ut 84095
MX   84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23708497
Report Number1721504-2025-00641
Device Sequence Number21495109
Product Code KRA
UDI-Device Identifier00884450038451
UDI-Public00884450038451
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K082613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number29MC29130SN/CNB
Device Lot NumberH3011443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown